# SDR CA020327005

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 2,472 hours
- Engine: Lyc O360A4A
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt & Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON LEFT AND RIGHT BALANCE WEIGHT ASSY FOUND BADLY CORRODED. PART REMOVED SANDBLASTED STEEL PART INSPECTED FOUND SERVICEABLE.ADEQUATE TREATMENT PRFORMED BEFORE REASSEMBLED.THIS IS CONSIDERED VERY IMPORTANT IF NO ACTION TAKEN WILL CAUSE LOST OF CONTROLS FLUTTERING AILERON.SUGGEST THAT PIPER OWNER'S OF PA28 SERIES BE ADVISED AS SOON AS POSSIBLE DUE TO THE FACT OF OLD AGE OF THE AIRCRAFT.AWD WILL SUPPORT THIS SITUATION.
